# SDR SWAA2023062050690

- Difficulty date: May 21, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 BETWEEN STR5L TO STR6L FWD GALLEY AND LAV 2023-334465<[01] PERFORMED PERMANENT REPAIR IAW EA M-22-153-01244 LOCATED ON FRAME BS 312 BETWEEN STR5L TO STR6L FWD GALLEY AND LAV. SEE INDIVIDUAL SING-OFF BELOW.;[02] PERFORMED PERMANENT REPAIR IAW EA M-22-153-01244 LOCATED ON FRAME BS 312 BETWEEN STR5L TO STR6L FWD GALLEY AND LAV. SEE INDIVIDUAL SING-OFF BELOW.
